# SDR SWAA2017060614176

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 68,449 hours, 54,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FLOOR EMERGENCY EXIT LIGHT LENS BROKEN.  R&R LENS IAW SIP.
